Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 38, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at May 5, 2011, 12:24 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2011, 12:24 AM EDT (04:24 UTC)
- Expired
- May 5, 2011, 3:25 PM EDT
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
714 WHUS72 KCHS 050424 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1224 AM EDT THU MAY 5 2011 AMZ350-352-374-051230- /O.NEW.KCHS.SC.Y.0038.110505T0424Z-110505T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1224 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
172 WHUS72 KCHS 050618 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 218 AM EDT THU MAY 5 2011 AMZ330-051430- /O.EXA.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/ CHARLESTON HARBOR- 218 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-374-051430- /O.CON.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 218 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
341 WHUS72 KCHS 051029 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 629 AM EDT THU MAY 5 2011 AMZ354-051500- /O.EXA.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 629 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-374-051500- /O.CON.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 629 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHUS72 KCHS 051422 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1022 AM EDT THU MAY 5 2011 AMZ330-350-352-051530- /O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1022 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ354-374-051800- /O.EXT.KCHS.SC.Y.0038.000000T0000Z-110505T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1022 AM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
768 WHUS72 KCHS 051709 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 109 PM EDT THU MAY 5 2011 AMZ354-051815- /O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T1800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 109 PM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-052100- /O.EXT.KCHS.SC.Y.0038.000000T0000Z-110505T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 109 PM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
043 WHUS72 KCHS 051925 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EDT THU MAY 5 2011 AMZ374-052030- /O.CAN.KCHS.SC.Y.0038.000000T0000Z-110505T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 325 PM EDT THU MAY 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at May 4, 10:08 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 4, 10:08 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1008 PM EDT WED MAY 4 2011 .SYNOPSIS... HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THURSDAY NIGHT. A WEAK COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY...FOLLOWED BY HIGH PRESSURE THROUGH THE WEEKEND. A WEAKENING COLD FRONT COULD PUSH INTO THE AREA AND DISSIPATE EARLY NEXT WEEK...THEN HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... TEMPS WEDNESDAY EVENING HAVE DROPPED QUICKLY UNDER THE CLEAR SKIES AND DRY AIR MASS AS WINDS ACROSS MUCH OF THE AREA HAVE DECOUPLED. HOWEVER...HIGH PRESSURE AT THE SURFACE BUILDING OUT OF THE OH VALLEY WILL PUSH SE OVERNIGHT AND WHILE THIS ALLOWS FOR MIXING OF THE BOUNDARY LAYER TO COMMENCE...IT WILL BE ACCOMPANIED BY COLD ADVECTION WITHIN THE NORTHERLY SYNOPTIC FLOW AND A COOL NW TO NORTH FLOW ALOFT IN WAKE OF A DEPARTING TROUGH IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE. COMPARING LOW LEVEL THICKNESS VALUES FOR 09-12Z THURSDAY WITH THOSE UPSTREAM FROM 09-12Z WEDNESDAY...WE ARE LOOKING FOR LOWEST TEMPS SIMILAR TO THOSE IN THE TN VALLEY FROM WEDNESDAY MORNING. THAT WOULD EQUATE TO MIN TEMPS IN THE LOWER 40S ALONG THE NW TIER...AND THE MID TO UPPER 40S MOST ELSEWHERE. THE EXCEPTIONS WILL BE NEAR AND ALONG THE COAST WHERE PROXIMITY TO THE WARMER WATERS AND BETTER MIXING WILL PREVENT TEMPS FROM FALLING ANY LOWER THAN THE LOWER TO MID 50S. A FEW UPPER 30S IN THE COLDEST FAR INTERIOR LOCATIONS CERTAINLY COULD OCCUR IN WIND-PROTECTED AREAS...BUT THERE IS LITTLE TO NO RISK OF FROST. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... DOMINATED BY UPPER LEVEL EAST COAST TROUGHS WITH THE PERIOD STARTING OFF WITH A HIGH AMPLITUDE PATTERN AND TRANSITIONING TO MORE OF A ZONAL FLOW PATTERN BY LATE SATURDAY. SURFACE HIGH PRESSURE WILL BUILD ACROSS THE AREA ON THURSDAY BEFORE SHIFTING OFF THE EAST COAST THURSDAY NIGHT. 850MB TEMPERATURES FROM 7 TO 10 DEGREES CELSIUS WITH ABUNDANT SUNSHINE SUPPORT HIGH TEMPERATURES IN THE LOWER TO MID 70S IN MOST AREAS...WHICH IS A GOOD 5 TO 10 DEGREES BELOW NORMAL. THIS COMBINED WITH WINDS AT OR BELOW 10 MPH AND DEWPOINT TEMPERATURES IN THE UPPER 30S TO LOWER 40S SHOULD RESULT IN A SPLENDID DAY FOR THE HURRICANE AWARENESS TOUR STOP IN SAVANNAH. ANOTHER COOL NIGHT IS EXPECTED THURSDAY NIGHT...ESPECIALLY ACROSS INLAND AREAS AS LIGHT WINDS AND CLEAR SKIES ALLOW FOR SOME GOOD RADIATIONAL COOLING. SOME LIMITED MOISTURE RETURN ON FRIDAY AHEAD OF A QUICKLY MOVING COLD FRONT COULD RESULT IN A COUPLE OF SHOWERS. HOWEVER...MOST LIKELY SCENARIO AT THIS TIME IS THAT ALL LOCATIONS WILL REMAIN DRY SO HAVE MAINTAINED RAIN CHANGES AT OR BELOW 14 PERCENT. SOUTHWEST WINDS AHEAD OF THE FRONT SHOULD AID TEMPERATURES ON FRIDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S. HIGH PRESSURE BUILDS BACK IN BEHIND THE FRONT FOR FRIDAY NIGHT AND SATURDAY...BUT WITH LOW LEVEL THICKNESS VALUES AND 850 MB TEMPERATURES ACTUALLY RISING BEHIND THE FRONT...EXPECT HIGH TEMPERATURES ON SATURDAY TO CLIMB INTO THE LOWER TO MID 80S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODEL SOLUTIONS ARE IN GENERALLY GOOD AGREEMENT THROUGH THE LONG TERM PERIODS...WITH SOME MINOR DIFFERENCES NOTED WITH RESPECT TO THE POSITIONING OF SYNOPTIC FEATURES EARLY NEXT WEEK. OVERALL...EXPECT HIGH PRESSURE TO HOLD IN PLACE ACROSS THE SOUTHEAST STATES SATURDAY NIGHT THROUGH SUNDAY NIGHT...WITH A WEAKENING COLD FRONT PERHAPS SLIPPING SOUTHWARD INTO THE REGION ON MONDAY. MODEL SOLUTIONS REMAIN SPLIT REGARDING HOW FAR SOUTH THE FRONT WILL PUSH BEFORE DISSIPATING MONDAY NIGHT/TUESDAY...WITH ONE CAMP KEEPING THE FRONT NORTH OF THE FORECAST AREA...WHILE THE OTHER ALLOWS IT TO SETTLE SOUTHWARD INTO REGION. REGARDLESS OF WHICH SOLUTION IS FOLLOWED...GUIDANCE SUGGESTS THAT A BUILDING DEEP LAYER RIDGE WILL LEAD TO THE DISSIPATION OF THE FRONT BY THE MIDDLE OF NEXT WEEK WEEK. AS FOR FORECAST DETAILS...EXPECT RAIN FREE CONDITIONS SATURDAY NIGHT THROUGH SUNDAY NIGHT. FORECAST CONFIDENCE LOWERS EARLY NEXT WEEK GIVEN THE DIFFERENCES AMONGST THE VARIOUS OPERATIONAL SOLUTIONS...SO WILL KEEP THE FORECAST RAIN FREE MONDAY THROUGH WEDNESDAY AND WAIT FOR BETTER CONSENSUS BEFORE ADDING ANY SHOWER/THUNDERSTORM CHANCES TO THE FORECAST. TEMPERATURES THROUGH THE LONG TERM PERIODS ARE EXPECTED TO RUN ABOVE NORMAL. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR THROUGH 00Z FRIDAY...WITH VEERING WINDS PEAKING AT 10-15 KT THURSDAY MORNING. EXTENDED AVIATION OUTLOOK...VFR. && .MARINE... HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE NW OVERNIGHT...WHILE A COLD FRONT NEAR THE NW BAHAMAS MOVES LITTLE. A TIGHTENING OF THE PRESSURE GRADIENT WILL RESULT BETWEEN THESE TWO FEATURES...AND WITH COLD ADVECTION TO PERSIST AND INTENSIFY BY LATE TONIGHT WE WILL SEE A NOTICEABLE INCREASE IN NORTH AND NE WINDS BETWEEN O6Z AND 12Z. ISALLOBARIC PRESSURE RISES OF 1-2 MB/HOUR AND BETTER MIXING OF 25 KT OR GREATER OF GEOSTROPHIC WINDS WILL ALLOW FOR WINDS TO REACH AS HIGH AS NEAR 20 KT...MAINLY BEYOND 15 OR 20 NM OR THE COAST. SEAS WILL REACH UP TO 4 OR 5 FT BY LATE TONIGHT. THERE IS CERTAINLY THE RISK OF MARGINAL SCA CONDITIONS ACROSS THE OUTER GA WATERS FROM ABOUT 09-14Z THURSDAY...AND THE 4 AM FORECAST MAY NEED TO HOIST THE SCA FLAGS FOR AMZ374. BUT FOR NOW WE FEEL THAT THE OCCURRENCE OF GUSTS TO 25 KT AND/OR SEAS OF 6 FEET WILL BE TOO LIMITED TO ISSUE THE SCA HEADLINE. THURSDAY THROUGH MONDAY...HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE PERIOD. COULD SEE SOME MARGINAL SMALL CRAFT CONDITIONS ACROSS PORTIONS OF THE WATERS EARLY THURSDAY AS COLD AIR ADVECTION CONTINUES. OTHERWISE WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, May 4, 2:58 AM EDT, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 258 AM EDT WED MAY 4 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-050700- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 258 AM EDT WED MAY 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 2:23 AM EDT | Lake Wind Advisory | CHS | Berkeley | 8 hr |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.